# SDR FDEA202501160184

- Difficulty date: January 16, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A9249152120000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT AFT PRESSURE BULKHEAD RH LOWER AREA WAS FOUND 1EA   SUPPORT ANGLE BROKEN AS MARKED,FR80/82 REPLACED THE BROKEN SUPPORT ANGLE, AT MAIN DECK CARGO COMPARTMENT AFT PRESSURE   BULKHEAD RH LOWER AREA FR80/FR82. I.A.W A300-600 SRM 51-72-10-001, PAGE 2. THIS REPARI IS   CLASSIFIED AS MINOR, PER GMM 6-2-100.
